RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2014, том 10, 027, 11 стр. (Mi sigma892)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

The Structure of Line Bundles over Quantum Teardrops

Albert Jeu-Liang Sheu

Department of Mathematics, University of Kansas, Lawrence, KS 66045, USA

Аннотация: Over the quantum weighted 1-dimensional complex projective spaces, called quantum teardrops, the quantum line bundles associated with the quantum principal $\mathrm{U}(1)$-bundles introduced and studied by Brzezinski and Fairfax are explicitly identified among the finitely generated projective modules which are classified up to isomorphism. The quantum lens space in which these quantum line bundles are embedded is realized as a concrete groupoid $C^*$-algebra.

Ключевые слова: quantum line bundle; quantum principal bundle; quantum teardrop; quantum lens space; groupoid $C^*$-algebra; finitely generated projective module; quantum group.

DOI: https://doi.org/10.3842/SIGMA.2014.027

Полный текст: PDF файл (370 kB)
Полный текст: http://emis.mi.ras.ru/journals/SIGMA/2014/027/
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: 1403.5626
Тип публикации: Статья
MSC: 46L85; 58B32
Поступила: 7 октября 2013 г.; в окончательном варианте 15 марта 2014 г.; опубликована 22 марта 2014 г.
Язык публикации: английский

Образец цитирования: Albert Jeu-Liang Sheu, “The Structure of Line Bundles over Quantum Teardrops”, SIGMA, 10 (2014), 027, 11 pp.

Цитирование в формате AMSBIB
\RBibitem{She14}
\by Albert Jeu-Liang~Sheu
\paper The Structure of Line Bundles over Quantum Teardrops
\jour SIGMA
\yr 2014
\vol 10
\papernumber 027
\totalpages 11
\mathnet{http://mi.mathnet.ru/sigma892}
\crossref{https://doi.org/10.3842/SIGMA.2014.027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3210608}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000334593000001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84897038488}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma892
  • http://mi.mathnet.ru/rus/sigma/v10/p27

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Harju A.J., “Dirac Operators on Quantum Weighted Projective Spaces”, Algebr. Represent. Theory, 18:5 (2015), 1187–1210  crossref  mathscinet  zmath  isi  scopus
    2. A. J.-L. Sheu, “Projective modules over quantum projective line”, Int. J. Math., 28:3 (2017), 1750022  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:91
    Полный текст:19
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020